# SDR 2006FA0001119

- Difficulty date: October 20, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6324
- Part serial: 05060460
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO IS DEAD.  (K)
